# SDR VNAA20250629030

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: SH670391693
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 847 ANGLE IS CORRODED ON THE AFT AND LOWER SIDE AT THE LANDING FOR PANEL 195AB.   REMOVED UNSERVICEABLE ANGLE AND INSTALLED NEW SERVICEABLE F.S. 847 ANGLE SH670-39169-3 COMMON TO PANEL 195AB IAW CRJ 900 AMM 51-42-06-001-001-A01.
